Journal article icon

Journal article

q-SCHUR ALGEBRAS AND COMPLEX REFLECTION GROUPS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MOSCOW MATHEMATICAL JOURNAL
Volume:
8
Issue:
1
Pages:
119-158
Publication date:
2008
ISSN:
1609-3321
URN:
uuid:b47d8a76-2439-46f8-8c0d-d9ef82a62269
Source identifiers:
18984
Local pid:
pubs:18984

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP